# SDR ASOA05793

- Difficulty date: September 23, 2005
- Submitted: October 13, 2005
- Operation: Air carrier
- Aircraft: N835AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7258
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Bs 339
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, A POSSIBLE CRACK IN THE CLIP AT FS 339, STRINGER 15 RIGHT JUST ABOVE THE SEAT TRACK WAS FOUND. MAINTENANCE PERFORMED AN EDDY CURRENT INSPECTION OF CLIP AT FS 339.00, STRINGER 15 RT.  NO DEFECTS WERE NOTED.  (M)
